Current time in Korea 01:27 Dec 03 (Thu) Year 2020 KCS KCS Publications
KCS Publications
My Journal  Log In  Register
HOME > Search > Browsing(JKCS) > Archives

Journal of the Korean Chemical Society (JKCS)

ISSN 1017-2548(Print)
ISSN 2234-8530(Online)
Volume 57, Number 2
JKCSEZ 57(2)
April 20, 2013 

 
Title
A New Topology of Solutions of Chemical Equations
Author
Ice B Risteski*
Keywords
Topology, Subgenerators, Basis, Dimension, Equations
Abstract
In this work is induced a new topology of solutions of chemical equations by virtue of point-set topology in an abstract stoichiometrical space. Subgenerators of this topology are the coefficients of chemical reaction. Complex chemical reactions, as those of direct reduction of hematite with a carbon, often exhibit distinct properties which can be interpreted as higher level mathematical structures. Here we used a mathematical model that exploits the stoichiometric structure, which can be seen as a topology too, to derive an algebraic picture of chemical equations. This abstract expression suggests exploring the chemical meaning of topological concept. Topological models at different levels of realism can be used to generate a large number of reaction modifications, with a particular aim to determine their general properties. The more abstract the theory is, the stronger the cognitive power is.
Page
176 - 203
Full Text
PDF